DOI 10.1016/j.autneu.2026.103506
Exogenous testosterone use in cisgender heterosexual females with postural orthostatic tachycardia syndrome: A dual case report.
Аннотация
Exogenous testosterone has been previously reported to have given clinical improvement in symptoms of postural orthostatic tachycardia syndrome (POTS) in reported cases of transgender patients during their transition from female to male. Herein is presented two case reports of cisgender heterosexual female patients with POTS who have used testosterone for the management of concurrent gynecologic problems, but who also found that symptoms of both POTS and joint hypermobility improved after its administration.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.